Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 40, NWS Miami, FL

June 16, 2016Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 16, 2016, 3:21 PM EDT for Palm Beach County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2016, 3:21 PM EDT (19:21 UTC)
Expired
Jun 16, 2016, 3:45 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1309 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS52 KMFL 161921
SVRMFL
FLC099-161945-
/O.NEW.KMFL.SV.W.0040.160616T1921Z-160616T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 345 PM EDT

* AT 321 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
  HARBOR... MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BELLE GLADE...PAHOKEE...SOUTH BAY...LAKE HARBOR AND CANAL POINT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2660 8086 2674 8088 2686 8062 2670 8057
      2656 8057
TIME...MOT...LOC 1921Z 266DEG 27KT 2667 8080 

HAIL...<.75IN
WIND...60MPH
 
$$

BAXTER
2 follow-up statements
178 
WWUS52 KMFL 161928
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT THU JUN 16 2016

FLC099-161945-
/O.CON.KMFL.SV.W.0040.000000T0000Z-160616T1945Z/
PALM BEACH FL-
328 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN PALM BEACH COUNTY...

AT 328 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH BAY...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BELLE GLADE...PAHOKEE...SOUTH BAY...LAKE HARBOR AND CANAL POINT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2662 8083 2673 8085 2686 8062 2670 8057
      2663 8057
TIME...MOT...LOC 1928Z 252DEG 30KT 2671 8073 

HAIL...<.75IN
WIND...60MPH
 
$$

BAXTER
322 
WWUS52 KMFL 161941
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT THU JUN 16 2016

FLC099-161951-
/O.EXP.KMFL.SV.W.0040.000000T0000Z-160616T1945Z/
PALM BEACH FL-
341 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PALM BEACH COUNTY
WILL EXPIRE AT 345 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.

LAT...LON 2662 8083 2673 8085 2686 8062 2670 8057
      2663 8057
TIME...MOT...LOC 1940Z 266DEG 27KT 2671 8073 

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 10:23 AM EDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 16, 10:23 AM EDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1023 AM EDT THU JUN 16 2016

.UPDATE...
The morning surface analysis showed a weak confluence zone
stretching from northern Collier to southern Palm Beach County.
Water vapor imagery suggests this surface confluence zone is
coincident with both a deep plume of moisture and an upper trough,
so these factors have combined to allow numerous showers and a
few thunderstorms to develop this morning. The 12Z Miami sounding
indicates a reservoir of moist and unstable air is in place south
of these features with little to no inhibition, so additional
showers and thunderstorms are likely to develop across the area as
diurnal heating peaks this afternoon. Gusty winds, heavy
downpours, and frequent lightning will be the primary threats from
the strongest storms.

&&

.PREV DISCUSSION... /issued 802 AM EDT THU JUN 16 2016/

AVIATION...
Early morning radar imagery shows a few showers in the vicinity
of APF, but otherwise quiet. Southwest winds will prevail today,
strong enough to mostly keep the Atlantic sea breeze from moving
very far inland, though it may briefly make it near the terminals
closest to the east coast such as FLL. 12Z Miami sounding
indicates a moist and unstable air mass remains in place, so
scattered thunderstorms are again expected to develop after 16Z.
VFR prevailing though a brief period of MVFR or IFR will be
possible with any showers or thunderstorms moving near the
terminals.

PREV DISCUSSION... /issued 405 AM EDT THU JUN 16 2016/

DISCUSSION...

A tropical wave is approaching the Yucatan peninsula with a plume
of deep tropical moisture across the region to the northeast of
the wave axis. The pwat from the 00Z sounding was just over two
inches and the mid-level temperatures dropped several degrees from
the Wednesday 12z sounding with the stability indices in the 00Z
sounding indicating an increase in general instability.

Forecast for today through Saturday...Over the next several days
the local atmosphere will generally have deep moisture lingering
and southwesterly to westerly flow through most of the
atmosphere. Forecast soundings for Thursday through Saturday
indicate pwat's could continue to range from about 1.8 to around 2
inches and mid-level temperatures will continue to be a degree or
two colder than seasonal norms. Forecast soundings also indicate
general instability will continue through this period. All these
factors are consistent with the latest guidance indicating a mid
to upper level trough deepening into the northeast Gulf tonight
and surface lows developing across the Carolinas and adjacent
coast today and Friday. By Saturday the global models suggest an
elongated surface low could form off the southeast coastline with
the aforementioned upper level trough deepening across the
eastern CONUS and into the central Gulf Friday and Saturday. All
these synoptic changes will maintain deep moisture across the
region...generally southwesterly to westerly surface flow and
general instability with regional convection expected today
through Saturday. Over the peninsula afternoon/evening
shower/thunderstorm coverage is expected to be greatest across the
eastern half and the Atlantic metro areas today...scattered
activity on Saturday and on Sunday wider coverage across the
eastern peninsula and Lake region. Chances of convection and
periods of showers/thunderstorms are also forecast across the
Atlantic and Gulf waters through this period.

Rip current potential today into the weekend...With southwesterly
to westerly surface winds forecast today through Saturday the
potential for rip currents across the Atlantic coast beaches will
remain slight. Chances for rip currents across the Gulf beaches
will increase from slight to moderate by late Friday into Saturday
with an increase in the westerly winds later on Friday and a
modest increase in the Gulf seas through that period.

Forecast for Sunday into early next week...There is broad
agreement in the global models that a frontal boundary could
enter north Florida later on Saturday then might approach the Lake
region and become stationary by Sunday. In addition a transition
to easterly winds is forecast late Sunday into Monday. This
scenario would maintain boundary moisture across the region Sunday
into early next week with continuing diurnally driven
showers/thunderstorms. Will have to wait and see how this scenario
develops with additional guidance.

MARINE...

Southwesterly winds currently prevail across the regional waters
and are forecast to transition to westerly tonight into Friday
while slowly increasing to the 10 to 15 knot range with 15 to 20
knots possible across the Atlantic and Gulf stream waters.
Westerly winds are forecast into at least Saturday with
occasional periods from 15 to 20 knots possible across the Gulf
and Atlantic waters. Seas will slowly increase tonight into the
early weekend with Gulf seas 2 to 3 feet possible and Atlantic and
Gulf Stream waters 2 to 4 feet possible.

The extended marine guidance suggests that a long period northerly
swell could impact the Atlantic waters late this weekend but
there is too much uncertainty in the extended forecast to
determine any possible impacts. But the extended forecast does
indicate hazardous seas might be possible across the Atlantic
waters east of Palm Beach county late Sunday into Monday but will
have to see how this scenario plays out in future guidance.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  93  77  92  77 /  60  40  30  20
Fort Lauderdale  92  77  92  77 /  60  40  30  20
Miami            92  77  92  77 /  60  30  30  20
Naples           88  78  87  79 /  50  30  50  20

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...22/KS
LONG TERM....59/RM
Hazardous weather outlook, Jun 16, 2:24 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT THU JUN 16 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
170630-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
224 PM EDT THU JUN 16 2016

...ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE
INTO THE EVENING. THE PRIMARY THREAT IS EXCESSIVE CLOUD-TO-GROUND
LIGHTNING. SOME THUNDERSTORMS MAY BECOME STRONG OR SEVERE, WITH
STRONG AND DAMAGING WINDS POSSIBLE.

WIND: WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE IN THE STRONGER
THUNDERSTORMS. ISOLATED SEVERE THUNDERSTORMS, MAINLY OVER PALM
BEACH AND BROWARD COUNTIES, AND AROUND LAKE OKEECHOBEE, MAY
PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

HAIL: THE STRONGEST THUNDERSTORMS MAY PRODUCE SMALL HAIL, MAINLY
OVER NORTHEASTERN PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTERNOON AND EVENING THUNDERSTORMS CHANCES WILL CONTINUE THROUGH
THE WEEKEND INTO EARLY NEXT WEEK.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT GULF BEACHES FRIDAY
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND HAIL
TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

In the hours before

Local storm report, Jun 16, 2:47 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     2 NW LAUDERDALE BY THE  26.20N  80.13W
06/16/2016  M45 MPH          BROWARD            FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 45 MPH AT PINE
            CREST SCHOOL FORT LAUDERDALE

&&

EVENT NUMBER MFL1600361

CWC
Special weather statement, Jun 16, 2:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT THU JUN 16 2016

FLZ067-072-172-161915-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO BROWARD COUNTY FL-
247 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHEASTERN BROWARD COUNTY UNTIL 315 PM
EDT...

* AT 246 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER TWIN LAKES...OR NEAR POMPANO
  BEACH...MOVING EAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...SUNRISE...
  DEERFIELD BEACH...TAMARAC...MARGATE...LIGHTHOUSE POINT...
  LAUDERDALE-BY-THE-SEA...LAUDERHILL...COCONUT CREEK...
  OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...PARKLAND...
  WILTON MANORS...HILLSBORO BEACH...SEA RANCH LAKES...
  LAZY LAKE AND BROADVIEW-POMPANO PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2614 8008 2617 8026 2633 8023 2632 8006
TIME...MOT...LOC 1846Z 263DEG 14KT 2622 8014

BAXTER
Special weather statement, Jun 16, 2:52 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
252 PM EDT THU JUN 16 2016

FLZ067-068-168-161930-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
252 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 330
PM EDT...

* AT 252 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER THE ACREAGE...OR NEAR WELLINGTON...MOVING
  NORTHEAST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
  RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO BEACH...GREENACRES...
  ROYAL PALM BEACH...NORTH PALM BEACH...LAKE PARK...HAVERHILL...
  THE ACREAGE...GUN CLUB ESTATES...JUNO RIDGE...
  PALM BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES...
  NORTH COUNTY AIRPORT AND GOLDEN LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2670 8003 2663 8023 2679 8033 2697 8007
      2697 8003
TIME...MOT...LOC 1852Z 241DEG 18KT 2675 8021

BAXTER
Special weather statement, Jun 16, 2:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT THU JUN 16 2016

FLZ073-075-174-162000-
MAINLAND MONROE FL-INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-
DADE COUNTY FL-
254 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN MAINLAND MONROE AND
SOUTHWESTERN MIAMI-DADE COUNTIES UNTIL 400 PM EDT...

* AT 254 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER EAST CAPE SABLE...MOVING NORTHEAST AT 35
  MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MAHOGANY HAMMOCK...PA-HAY-
  OKEE OVERLOOK...FLAMINGO AND EVERGLADES NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2512 8117 2553 8086 2526 8052 2516 8072
      2516 8075 2515 8075 2516 8077 2514 8077
      2514 8078 2516 8079 2515 8080 2518 8079
      2518 8081 2516 8082 2518 8084 2517 8090
      2514 8090 2512 8100
TIME...MOT...LOC 1854Z 232DEG 28KT 2508 8107

BAXTER
Special weather statement, Jun 16, 2:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EDT THU JUN 16 2016

FLZ063-066-067-161945-
INLAND PALM BEACH COUNTY FL-GLADES FL-HENDRY FL-
259 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR WEST CENTRAL PALM BEACH AND NORTHEASTERN
HENDRY COUNTIES UNTIL 345 PM EDT...

* AT 259 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR MONTURA...MOVING NORTHEAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CLEWISTON...SOUTH BAY...LAKE HARBOR AND HARLEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2653 8102 2672 8110 2685 8093 2664 8070
TIME...MOT...LOC 1859Z 246DEG 12KT 2666 8098

BAXTER
Special weather statement, Jun 16, 3:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
312 PM EDT THU JUN 16 2016

FLZ066-067-070-071-162000-
INLAND COLLIER COUNTY FL-INLAND PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-HENDRY FL-
312 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHWESTERN BROWARD...SOUTHWESTERN PALM
BEACH AND SOUTHEASTERN HENDRY COUNTIES UNTIL 400 PM EDT...

* AT 312 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR BIG CYPRESS SEMINOLE RESERVATION...OR 25
  MILES SOUTHEAST OF MONTURA...MOVING EAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  BIG CYPRESS SEMINOLE RESERVATION...ROTENBERGER WILDLIFE REFUGE AND
  HOLEY LAND WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2624 8096 2638 8101 2651 8070 2628 8057
TIME...MOT...LOC 1912Z 254DEG 15KT 2632 8091

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:55 PM EDTSpecial Weather StatementMFLGlades50 min
Jun 15, 9:48 PM EDTSpecial Weather StatementMFLMonroe42 min
Jun 15, 11:09 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 16, 11:10 AM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 16, 11:59 AM EDTSpecial Weather StatementMFLPalm Beach31 min
Jun 16, 12:13 PM EDTSpecial Marine WarningMFL32 min
Jun 16, 1:14 PM EDTSpecial Marine WarningMFL61 min
Jun 16, 1:32 PM EDTSpecial Weather StatementMFLGlades43 min
Jun 16, 1:41 PM EDTSpecial Marine WarningMFL34 min
Jun 16, 2:01 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry44 min
Jun 16, 2:15 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Jun 16, 2:47 PM EDTSpecial Weather StatementMFLBroward28 min
Jun 16, 2:49 PM EDTSpecial Marine WarningMFL56 min
Jun 16, 2:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 16, 2:54 PM EDTSpecial Weather StatementMFLMonroe66 min
Jun 16, 2:59 PM EDTSpecial Weather StatementMFLHendry46 min
Jun 16, 3:00 PM EDTSpecial Marine WarningMFL60 min
Jun 16, 3:00 PM EDTSpecial Marine WarningMFL45 min
Jun 16, 3:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 16, 3:46 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Jun 16, 4:09 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Jun 16, 5:02 PM EDTSpecial Marine WarningMFL28 min
Jun 16, 5:05 PM EDTSpecial Weather StatementMFLMiami-Dade25 min
Jun 16, 5:27 PM EDTSpecial Marine WarningMFL93 min
Jun 16, 7:34 PM EDTSpecial Weather StatementMFLPalm Beach41 min
Jun 16, 7:42 PM EDTSpecial Weather StatementMFLBroward18 min
Jun 16, 7:47 PM EDTSpecial Marine WarningMFL58 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.